Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/37464
Title: Hartman–Wintner-type inequalities for a class of nonlocal fractional boundary value problems
Authors: Cabrera, I. 
Sadarangani, K. 
Samet, B.
UNESCO Clasification: 12 Matemáticas
Keywords: Green's function
Eigenvalues
Hartman-Wintner-type inequality
Lyapunov-type inequalities
Nonlocal, et al
Issue Date: 2017
Journal: Mathematical Methods in the Applied Sciences 
Abstract: In this paper, we establish new Hartman–Wintner-type inequalities for a class of nonlocal fractional boundary value problems. As an application, we obtain a lower bound for the eigenvalues of corresponding equations.
URI: http://hdl.handle.net/10553/37464
ISSN: 0170-4214
DOI: 10.1002/mma.3972
Source: Mathematical Methods in the Applied Sciences[ISSN 0170-4214],v. 40, p. 129-136
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

20
checked on Jun 16, 2024

WEB OF SCIENCETM
Citations

18
checked on Jun 16, 2024

Page view(s)

41
checked on Apr 27, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.